Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

User548361

Member
  • Total Reviews

    0
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

8 Neutral

About User548361

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Haha it never helped out with me either! I'm on to bigger and better things
  2. A little over a week in! I am getting less pimples and have scaring left. People say with doxy (now I'm on 150mg) that it takes 2 weeks to start seeing results.
  3. I went to the dermo today. Here is my updated skin care routine: Morning- Wash with Water After Running/Afternoon- Wash sometimes with water/or clindamicin (is that how you spell it) Night- Sulfur Wash in the shower, lotion after (CeraVe), and then Epiduo, I also take one 200mg pill of Doryyx (which is doxycycline) My face stings a lot, so I think I am going to have to go slow with the epiduo and use a lot of moisturizer. The pills are GIANT and I have a tough time with pills anyway. But I
  4. My face is STILL GETTING WORSE. Lol I always think its at its worse but then I wake up the next morning and realize how much worse it can get. I am pretty pumped because I have the dermo tomorrow. She probably is going to switch me off of Tazorac. Which is kind of disappointing because I am in week 4- almost to the finish line (supposedly week 6). I also don't know if i said this, but I stopped doing toner in the afternoon and replaced it with water. I let you guys know how it goes.
  5. Here are pictures- IT KEEPS GETTING WORSE!!! UGH I don't know what to do. I am 3 weeks into Tazorac so is this the worst of it? Ever since I started trying to make my skin better it only has been getting worse. Something I did notice that idk if I wrote about yet- The side of my face that I sleep on is the side with more acne. I have always slept on this side- why is is only starting to cause problems right now? Also- at what time do I re-evaluate what I am doing? At what point can I give up or
  6. 3 weeks! I am happy I have stuck with my routine, but my skin is even worse! I feel like i keep saying that lol, but its true. Each day I feel like it gets worse. I do not go anywhere without foundation on. I come home from another vacation tomorrow so I'll have pics of what my face looks like now.
  7. Here is my face... It got worse! I took pictures with flash, and no flash.
  8. I have spent a lot of time in the ocean this past week. I have been assuming that the salt water is why my face has stung so much, but I came across some articles and stuff which make me think otherwise. I learned that Tazorac has an initial breakout period. I think that is why my skin has gotten so bad and so painful. Judging from reviews, it should get better around weeks 5 or 6... and then it takes a few months to get full better. If you use Tazorac, I have a question for you: If you stop us
  9. 2 weeks in! I feel likely skin is getting worse. It is extremely red. But something I realized now is that where it is red, my skin is smooth. I think it is scaring. How do I get rid of this? It is extremely annoying. I do not have my same lighting because I am on vacation, but I am going to post pictures on monday morning once I am back in my same bathroom.
  10. I went in the ocean today and my face STUNG SO BAD. It hurts when I put moisturizer on it. Today I did my normal beach routine (Water in the morning, Cleanser in the shower (with lotion after) but I didn't do Tazorac at night because my skin was so dry. Any suggestions?
  11. Today I followed the same routine, no ocean, no tazorac- Tomorrow I am going back to Tazorac and back in the ocean. Gave my skin a well deserved break, but I gotta get back to my regimen
  12. Today was no ocean- Tomorrow I am going back in the water, but i am using tazorac, Gave my skin a well deserved break, but I gotta get back to my regimen
  13. I didn't go in the ocean today. So hopefully, maybe my skin would feel less irritated. I skipped Tazorac tonight (is that bad??) in hopes that without it, my skin would be less red. Is it bad to break the routine?
  14. Followed! My skin looks a little worse than you, but we seem to have the same type of acne. I started Tazorac a week ago and all though I have not seen any results yet, I hear that it takes about 6 weeks to notice an impact.
  15. Question- Has Tazorac helped you with redness? I began using it a week ago and haven't seen any results.
×